Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    NoChest is offline New Member
    Join Date
    Nov 2002
    Location
    Maryland
    Posts
    15

    Question Rebound effect from Nolvadex?

    I am starting a cycle in a few weeks and the only anti e I can get is novladex. I was wondering if a lot of you get the rebound effect when you stop taking nolvadex ?

  2. #2
    calirj0's Avatar
    calirj0 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    55
    i never had a problem with that, but i think you would if you were using strong androgens like d-bol

  3. #3
    Big Rush's Avatar
    Big Rush is offline The Juice Man
    Join Date
    Feb 2002
    Location
    Wal-Mart
    Posts
    3,498
    good question bro..check out my thread if ya want...http://www.anabolicreview.com/vbulle...706#post370706

  4. #4
    NoChest is offline New Member
    Join Date
    Nov 2002
    Location
    Maryland
    Posts
    15
    Thanks Big Rush,
    The cycle i'm going to do is 1-10 cyp. 400mg and 1-10 eq. 400 mg. I have had gyno symptoms before with just test so I am worried about the nolvadex not working. There isn't any proviron around here so I could be screwed.

  5. #5
    FinaFiend is offline New Member
    Join Date
    Oct 2002
    Location
    New Jersey
    Posts
    38
    I've never had that problem using nolva, but just remember to taper down before completly stopping the use of it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •